# SDR WX0A2015021672416

- Difficulty date: February 8, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 3275
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L1 DOOR REMAINS ON WITH SWITCH OFF.  R & R EMER EXIT LIGHT ASSEMBLY AT L1 DOOR IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
